Korean J Radiol.  2008 Apr;9(2):175-178. 10.3348/kjr.2008.9.2.175.

Reversible Lansoprazole-Induced Interstitial Lung Disease Showing Improvement after Drug Cessation

Affiliations
  • 1Department of Radiology, College of Medicine, Korea University, Guro Hospital, Seoul, Korea. wokhee@unitel.co.kr
  • 2Department of Pathology, College of Medicine, Korea University, Guro Hospital, Seoul, Korea.
  • 3Department of Internal Medicine, College of Medicine, Korea University, Guro Hospital, Seoul, Korea.

Abstract

Lansoprazole is an acid proton-pump inhibiting drug that is used for the treatment of duodenal or gastric ulcers, H. pylori infection, gastroesophageal reflux disease or Zollinger-Ellison syndrome. Although lansoprazole is well known for its gastrointestinal and dermatologic adverse effects, mild pulmonary symptoms are also known to develop from taking this drug. There have been no reports about lansoprazole-induced interstitial lung disease. We report here a case of lansoprazole-induced interstitial lung disease that developed in a 66-year-old man.

Keyword

Lansoprazole; Interstitial lung disease; Computed tomography (CT)

MeSH Terms

2-Pyridinylmethylsulfinylbenzimidazoles/*adverse effects
Aged
Anti-Ulcer Agents/*adverse effects
Biopsy/methods
Gastroesophageal Reflux/drug therapy
Humans
Lung/*pathology
Lung Diseases, Interstitial/*chemically induced
Male
Thoracic Surgery, Video-Assisted
Tomography, X-Ray Computed
Full Text Links
  • KJR
Actions
Cited
CITED
export Copy
Close
Share
  • Twitter
  • Facebook
Similar articles
    DB Error: unknown error